# SDR UALA2011060802806

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 42,552 hours, 16,654 cycles
- Engine: Iae V2522A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Delaminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATION ON ENG CORE SIDE OF THE NR 1 LEFT SIDE THRUST REV HALF OUTER METAL PLY IS PEELING UP.  AREA OF DAMAGE IS 128 SQ INCHES AND IS WITHIN CF LIMITS, TO BE RE-CHECKED ONCE DAILY.  DL8304 CREATED TO MONITOR.  REPAIRED DAMAGE AREA PER MT.
